MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 9/10 COCR HEAD 28MM +6; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD. 8010379 9/10 COCR HEAD 28MM +6; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 152190060
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2004.It was reported that the revision surgery was performed on (b)(6) 2018 due to the liner worn off by replacing the cup, the stem and the liner.After the surgery, the surgeon found that there were black particles around the stem neck.No further information was provided by the hospital.Doi: (b)(6) 2004; dor: (b)(6) 2018; unknown affected side.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary : depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9/10 COCR HEAD 28MM +6
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7561081
Report Number1818910-2018-61147
Device Sequence Number13497012
Product Code JDI
UDI-Device Identifier10603295276654
UDI-Public10603295276654
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number152190060
Device Lot Number1176599
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight58